# SDR SWIA20230709

- Difficulty date: July 9, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INBOARD NUTPLATE FLANGE OF FLOOR BEAM AT FS589 AND RBL9. COMPLY WITH REPAIR CRJ 700 SRM 53-00-41-201-001-A01 USING FIGURE 53-00-41-991-825, FLOOR BEAM UPPER FLANGE (SINGLE NUTPLATE) FS477.00 TO FS1088.20      (C-CHECK RO 8/16/2023)    APPLIED REPAIR PARTS ANGLE -18, FILLER, UPPER FLANGE -23 AND SHIM -19 REF CRJ 700 SRM 53-00-41-201-001-A01. ALL NECESSARY STEPS COMPLIED WITH. COMPLIED WITH 51-900-1002-SKY
